×

zbMATH — the first resource for mathematics

Some results on global asymptotic stability of difference equations. (English) Zbl 0308.39001

MSC:
39A10 Additive difference equations
90-00 General reference works (handbooks, dictionaries, bibliographies, etc.) pertaining to operations research and mathematical programming
34D05 Asymptotic properties of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brock, W.A; Scheinkman, J.A, Global asymptotic stability of optimal control systems with applications to the theory of economic growth, (), (Also appeared as Discussion Paper No. 85, Center for Mathematical Studies in Economics and Management Science, Northwestern University.) · Zbl 0348.90018
[2] Hartman, P; Olech, C, On global asymptotic stability of solutions of ordinary differential equations, Trans. amer. math. soc., 104, 154-178, (1962) · Zbl 0109.06003
[3] \scA. Mas Colell, private communication.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.